# SDR SWAA2024071700663

- Difficulty date: June 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-376666<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N: B23272782; DUE DATE: 06-MAR-25.;[02] TOOL USED RADIOMETER/ PHOTOMETER KIT P/N : XRP-3000; S/N : 1859843; DUE DATE : 24/JUL/24;[03] REPAIRED CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED
